Skip to content
Includes Expert Content
Norco Withdrawal
avatar
CaliKath posted:
I have been taking Norco 10/325 for many, many years, for various surgeries and pain issues. I am on day 4 of no Norco. I have back pain, foot pain and severe depression. I was down to 2 per day. Had a total knee replacement a year ago. I have no knee pain, but I do have other pain. The pharmacist said I should not be suffering any withdrawal symptoms. He is so wrong. I am a 67 year old woman and have decided to try to be free of them. How much longer will I feel the way I feel. It's not good.
Reply
 
avatar
Betty Ford Center
James Golden, MD responded:
Because you have been taking Hydrocodone (Norco) for many years, the chemistry of your brain has changed. It will take some time of complete abstinence from any mood-altering substance for your brain to make an appropriate adjustment back to normalcy.

Everyone is different in this regard, so it's difficult to predict how long your discomfort will last, but everyone has the difficulty that you are expressing.

The good news is that your discomfort will usually get better slowly over time. Seeing your physician would be advisable as some help is avaialble for you in the form of non-opiate medication.


Featuring Experts from Betty Ford Center

Harry L. Haroutunian, MD., is an internationally known speaker on the topics of Addictive Disease and its treatment. He is Board Certified in Family M...More

Helpful Tips

Emoticon List
Old time emoticon list below with some notes You may see them sometimes even in Internet Explorer 6 when in a thread.. But IE6 isn't ... More
Was this Helpful?
17 of 29 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.